Hi there! I'm new here and I really need someone to talk to. I first began taking birth control pills one year ago (Milligest). Even if I've never had problems with it, after a few months I switched it with Yaz, hoping that the new one will resolve my acne issues. Well, after 5 month of waiting I realized that my acne is not getting better (or just with 5-10%), so I decided to add some Spironolactone. Now, after almost two month on spiro and 7 on yaz, my skin is finally getting a little bit better. My problem is that in all these months i felt and still feel very sick, sometimes, especially in the morning, i have nausea, i've got bad headaches, dizziness and feel tired all the time, basically I can sleep all day long. Since these problems occured after taking yaz, and since the main ingredient of yaz used to treat acne is drospirenone (spironolactone 25%), I was thinking to continue with spiro (150 mg per day) and go back to Milligest. Do you guys think that's a bad idea? I just want to let all these yaz side effects and risks behind and continue with a much lighter contraceptive... But also I am really scared that my acne will get worse, even if I know it shouldn't, considering that I am now using a high dose of spiro... Please, guys, any opinion is welcome... I really dont know what to do...
4 replies to this topic
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users